Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is skin rash a side effect of norco?

Premium Questions

doctor1 MD

pressure medications and i know that increased blood pressure is one of the side effects of that steroid ...Hi, I have a red rash area that runs from my pubic area onto my him and butt. It is itches ...

doctor1 MD

advise me how to cure blackish legs n itching in legs. Any tablets side effects, please let me know .../Fits. He is normal now. Please advice me, about the side effect of which tablet, this itch n blackish ...

doctor1 MD

. They have not gone away and itch. Of course you can search and find skin rash as a side effect ... and 1/2 in the PM. Again, it s a .5 mg pill. Could this skin rash be something separate? I ve never ...

doctor1 MD

. I came across your site while looking for side effects of biotin , which I found out I have been ...

doctor1 MD

now.Im noticing skin rashes, guess this could be the side effect.Im a little obese aswell.I sincerely ...

Public Forum Discussions

doctor1 MD

hi doc i am suffering with real bad skin rashes as a side effect of moxikind CV 625. I met with an accident last year and for some reason i continued moxikind for 2-3 months. Now the rashes are troubling me ...

doctor1 MD

as huge hives, small welts and patches of rash all over my arms, neck, chest, tops of my feet, on my face and in my ears. At one point I ended up with a swelling and burning feeling on the left side of my tongue ...

doctor1 MD

consume lexopeg Powder Sachet, SALTS: Polyethylene Glycol (17gm) for long day. She also suffering in skin rash for long day. Today I came to know it is the side effect of the laxopeg. Please guide me. ...

doctor1 MD

I had about a 12 hour case of severe diarrhea. I took Imodium and it has stopped but now I have an itchy rash on my stomach, sides of torso and buttocks. It started about the same time as the diarrhea ...

doctor1 MD

. are these possible side effects of taking amoxicillin? ...

doctor1 MD

Will Eliquis cause severe skin rashes...I have Afib...was taking Coumadin...had a rash with Coumadin, but with Eliquis, it is getting more severe, with no cream to help my condition. (tried ...

doctor1 MD

I have been put on Eliquis in January. I now have leg sores and a rash running along the back of my leg all the way to my rear end. My ankle and foot are swollen also. I went to my regular physician ...

doctor1 MD

Hi, went on vacation and two days before we came home, I noticed some red spots on my stomach and back. They do not itch are not swollen or crusty and I do not have a fever. They are only located on my stomach, back and upper thighs (not many...

doctor1 MD

about all the possible side effects. Any suggestions?I m also having a tooth out tomorrow and am already ... having horrible rashes. My doctor had me on Nystatin cream. I ve used it about 2 weeks. It has helped ...

doctor1 MD

reduced .. skin alergy is not reduced..Etoricoxib will control the skin algery or not. any side effects ...I have Born Joint pains and in joints am getting rashes and swelling ( Skin alergy) and WBC count ...

Mobile Questions and Answers

doctor1 MD

It is tolerated well by most users. Rarely in a small fraction of people it has causes dizziness, incordination, skin rashes, drowsiness.

doctor1 MD

The drug is tolerated well by most users. It can cause dizziness, imbalance, lack of coordination, skin rashes in a few though.